# SDR UPS04443480

- Difficulty date: October 28, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIGHT BS 340 UPPER DECK FLOORBEAM, ONE HOLE CRACK FOUND AT FRAME WEB.  ONE HOLE CRACK FOUND AT FLOORBEAM WEB BS 340 WL 280 TO 320.  RIGHT BS 340 UPPER DECK FLOORBEAM WEB & FRAME WEB REPAIRED AS PER HX RS R53-15-35211 AND UPS EO B747-5310-21306-A.
